# SDR IXXA0400020O

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 64,050 hours, 16,706 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Linkage
- Condition: Loose
- Location: Outflow Valve
- Part time: 64,050 hours, 16,706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CABIN CLIMBING AT 1000' PER MINUTE- AIRCRAFT ALTITUDE FL200- UNALBE TO CAUSE CABIN TO DESCEND TO NORMAL ALTITUDE- CROSSFEED OPEN. MAINTENANCE INSPECTED PNEUMATIC DUCTING AND PERFORMED LEAKS CHECK. NO DEFECTS NOTED. MAINTENANCE THEN PERFORMED GROUND PRESSURIZATION PER ALL APPLICABLE MANUALS AND NO DEFECTS WERE NOTED. MAINTENANCE INSPECTED CABIN AIR OUTFLOW VALVE FOUND DRIVE ROD LINKAGE LOOSE, CAUSING VALVE TO STICK OPEN. ADJUSTED LINK PER ALL MANUALS,OPERATIONAL CHECK WAS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
